Stomach Acidity is common for an adult person. Sometimes you feel your throat and chest are burning. Sour water can cover the mouth or throat sometimes, and your tongue gets bitter. Many people suffer from this problem. This happens when acid is produced from the stomach and goes upwards. This is called Gastroesophageal Reflux Disorder. You can solve this problem easily by changing your habits. Let’s look at them.
1. Stomach Acidity occurs when you eat on a full stomach. Those who have acidity can eat less by dividing their meal throughout the day. It is necessary to keep some of your stomachs empty. When you eat, it cannot be in a rush. You have to eat slowly and chew properly.
2. It is not good to lay down right after a meal. If you lay down, then the acid may come upwards. It is better to eat dinner at least three hours before going to sleep. After eating, reading books, watching TV, or taking a short walk can be done.
3. Some foods can cause the problem. For example, fatty foods, savoury foods, and a lot of onions, garlic, mint, tea/coffee, chocolate, etc. If eating those foods causes heartburn, it is better to avoid them.
4. Many people drink carbonated drinks to reduce the acidification. Drinking beverages such as Seven Up or Pepsi provides temporary relief. However, these may generate more acid. So you should drink more water instead of carbonated drinks.
5. Those who have extra weight have more of a chance to have heartburn or throat burn. It is possible to reduce this problem if you lose weight.
6. Smoking also increases acidity. If you smoke, then stopping can reduce acidity.
7. After eating it is not good to do heavy work or labour. Light walking is fine, but not heavy exercise.
8. Many people suffer heartburn while sleeping. It seems like the acid is rising upwards. It’s better if you keep your head 6 to 8 inches higher than your legs by using two pillows.
9. Acidity can also be caused by various types of medicine. Some kinds of pain-killer medicine can increase acidity. Some examples are Amitriptyline, Estrogen, or Bisphosphonate. Before taking medication that can cause acidity, it is better to consult a doctor.
If you like the article, don’t forget to share with your friends and family.